| Model Number |
R SERIES |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during biomed testing, the device inappropriately shut down.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not observed during review of the device data logs.The device was put through extensive testing including bench handling and defibrillation cycling without duplicating the report.An internal inspection of the device found no discrepancies.The ac charger was replaced as a pre-caution.The device was recertified and returned to the customer.The power cord or battery used during the event were not returned for evaluation.Analysis of reports of this type has not identified an increase in trend.